# SDR AALA20170606006

- Difficulty date: June 6, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- Aircraft time: 56,926 hours, 28,107 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CEILING BEAM INTERCOSTAL IS CRACKED AT FUSELAGE STATION 1309, LBL30.  REMOVED AND REPLACED THE BEAM IAW SRM 51-30-05, AND DRAWING 9936580.
